# SDR VTZA97101

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672110
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6437 - BOS-JFK - ABORTED TAKEOFF DUE TO RT SYMBOL GENERATOR FAILED.  AIRCRAFT WAS FERRIED TO IAD AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MX INSPECTED AND REMOVED AND REPLACED SYMBOL GENERATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
